# SDR 99ZZZX127

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N553V
- Make and model: Lear 35A
- Aircraft serial: 35A141
- System (JASC): 3244 · Tire
- Part: Weight
- Part number: 184F102
- Condition: Loose
- Location: Nose Wheel
- Part time: 100 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THERE WAS AN ABNORMAL VIBRATION FROM THE NOSE GEAR AT LIFT-OFF.  THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  THE NOSE WHEEL WAS DISASSEMBLED AND THE BALANCE WEIGHT HAD BROKEN LOOSE FROM INSIDE THE TIRE.
